MAUDE Adverse Event Report: Covidien Edge; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

Covidien Edge; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number E1455
Medical Device Problem Codes Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction

Brand Name
Edge
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
Covidien
200 medtronic drive
lafayette,co
Manufacturer (Section G)
Covidien
200 medtronic drive
lafayette,co
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50714422
Report Number3026612481-2026-00049
Device Sequence Number10599198
Product Code GEI
UDI-Device Identifier10884521713178
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE1455
Device Catalogue NumberE1455
Device Lot Number260820195R
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown